Items where Author is "Symonds, Peter"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Symonds, Peter (2007) Permutation complexes for profinite groups. Commentarii Mathematici Helvetici, 82 (1). pp. 1-37. ISSN 0010-2571

Symonds, Peter (2007) Structure theorems over polynomial rings. Advances in Mathematics, 208 (1). pp. 408-421. ISSN 0001-8708

Karagueuzian, Dikran B. and Symonds, Peter (2007) The module structure of a group action on a polynomial ring: A finiteness theorem. Journal of the American Mathematical Society, 20 (4). pp. 931-967. ISSN 1088-6834

Symonds, Peter (2005) The bredon cohomology of subgroup complexes. Journal of Pure and Applied Algebra, 199 (1-3). pp. 261-298. ISSN 0022-4049

Symonds, Peter (2004) Mackey functors and control of fusion. Bulletin of the London Mathematical Society, 35 (5). pp. 623-632. ISSN 0024-6093

Minh, Pham Anh and Symonds, Peter (2004) The cohomology of pro-p groups with a powerfully embedded sub-group. Journal of Pure and Applied Algebra, 189 (1-3). pp. 221-226. ISSN 0022-4049

This list was generated on Wed Feb 28 01:00:45 2024 GMT.